# SDR AALA20140113005

- Difficulty date: December 13, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 107 hours, 25 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HINGE ACCESS PANEL & MEASURED DIMENSION U ON LT NR 2 DOOR DAMPER & OPERATION LEVER AT .200, FOUND TO BE OUT OF LIMITS IAW AMM 52-22-00-820-004A.  ADJUSTED DIMENSION U ON L2 DOOR DAMPER & OPERATION LEVER IAW AMM 52-22-00-820-004-A.
